# SDR CA190527017

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 42,024 hours
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Part time: 43,222 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, LEVEL 2 CORROSION WAS IDENTIFIED ON AN INTERCOSTAL LOCATED FORWARD OF THE AVIONICS DOOR AT STRINGER 27, STATION 349-364. PART REPLACED IN ACCORDANCE WITH THE SRM. (TC# 20190527017)
